Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On a theorem of Feit and Tits


Authors: Peter B. Kleidman and Martin W. Liebeck
Journal: Proc. Amer. Math. Soc. 107 (1989), 315-322
MSC: Primary 20C25
MathSciNet review: 961412
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Feit and Tits [3] lay the groundwork for determining the smallest degree of a projective representation of a finite extension of a finite simple group $ G$. Provided $ G$ is not of Lie type in characteristic 2, they determine precisely when this degree is smaller than the degree of a projective representation of $ G$ itself. We complete this project by extending their results to the groups of Lie type in characteristic 2.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20C25

Retrieve articles in all journals with MSC: 20C25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0961412-6
Article copyright: © Copyright 1989 American Mathematical Society